# SDR SWAA2024081309138

- Difficulty date: July 4, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 195CL PREVIOUS REPAIR AT AFT EDGE CORNER RADIUS IS DISBONDED.<[01] PANEL 195CL DISBONDED PREVIOUS REPAIR AT AFT EDGE CORNER RADIUS WAS REPAIRED IAW SRM 51-70-05-2R-6;[02] VERIFIED CORRECTIVE ACTION 1
